The luminosities of cool supergiants in the Magellanic Clouds, and the Humphreys-Davidson limit revisited

Davies, B., Crowther, P.A. and Beasor, E.R. (2018) The luminosities of cool supergiants in the Magellanic Clouds, and the Humphreys-Davidson limit revisited. Monthly Notices of the Royal Astronomical Society, 478 (3). pp. 3138-3148. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Davies, B.
  • Crowther, P.A.
  • Beasor, E.R.
Copyright, Publisher and Additional Information: © 2018 The Author(s) Published by Oxford University Press on behalf of the Royal Astronomical Society. This is an author-produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: stars: massive; stars: evolution; supergiants
Dates:
  • Accepted: 17 April 2018
  • Published (online): 18 May 2018
  • Published: August 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Apr 2018 14:14
Last Modified: 31 Jul 2020 15:59
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/sty1302
Related URLs:

Share / Export

Statistics